Skip to content
FibroMitz
avatar
FibroMitz posted:
Is ringing in the ears a symptom of Firbro? On top of my pain, I have a constant ringing and I can't get rid of it!
Reply
 
avatar
jroseland responded:
This question comes up semi-regularly here. Yes, ringing in the ears can come with FM. It can also be caused my medications.

It's often on the lists of less common symptoms of FM. It's one of those things that some have and some don't.

I don't know how to get rid of it, if you can at all. I have had it for so long that I don't notice it often other than it indirectly makes it harder for me to hear people in large crowds or if I can't see their mouths.
 
avatar
FibroMitz replied to jroseland's response:
Thank you! I thought I had an ear infection or something to that effect.
 
avatar
FibroMitz replied to jroseland's response:
The only meds I'm on are Lyrica and Cymbalta. Oh yeah, also Wellbutrin for Depression. Which of these is to blame for the ringing in the ears?
 
avatar
birdlegg responded:
Ringing in ears, which tone. My ears ring in different tones, or should I say levels. I do not take any of the meds. your on, but it could be from mine!
 
avatar
angelldakota responded:
Hi... I have had ringing in my ears for so long I can't remember when I didn't... It got worse as my fibro progresses... Sometimes I can'
t hear people talking to me... They think I need a hearing aid lol... I think I need new ears... They have checked my ears and haven't come up with anything yet... Even passed a hearing test... But it was on a good day and it wasn't as loud... leave it to me...

I hope you improve and or they can find something to help you... If they do let us know what helps...

take care... bless you... luv.. jan/angelldakota
 
avatar
ValarieW77 responded:
I have ringing in my ears ALOT of the time. And yes it is one of the symptoms but not all that common. But I never had it be consistant and never go away.

You may still want to check with your doctor on this just incase of any infection etc.

Take care
Valarie
 
avatar
emkay912 responded:
I have the ringing most of the time, but it seems to be worse when I'm feeling bad - headache / flare, etc.

I take Tramadol / Ultram and Meloxicam / Mobic, but cannot be sure there is a link. It is bothersome, but I just try to ignore it. Good luck!
 
avatar
katmandulou responded:
I've had ringing since the car crash that triggered my FM. I saw an ENT, who said I had excess fluid and offered to put tubes in my ears - the same they'd to with a little kid who had ear infections. It sounded scary, so I said no. My yoga teacher talks about having crystals in the ear, and having my chiro do something. That sounds scary too.
 
avatar
jroseland replied to katmandulou's response:
I don't know specifically which meds can cause ringing in the ears, I just know that some do. If you think it might me a med, make sure to check the usually long list of side effects that comes with them. Also, it can help to compare with other people taking the same meds.
 
avatar
bjskis responded:
I thought ringing was a symptom of fibro. Isn't it?
 
avatar
An_199538 replied to bjskis's response:
Not necessarily, it can be a symptom of several things, should always check with Dr on these things, especially if its a new problem area.
 
avatar
FibroMitz replied to bjskis's response:
When nobody knew what I had and one doc suggested that I MIGHT have Fibro I went and found a book called "Fibromyalgia for Dummies" and in the book it did mention that the ringing in the ears is a symptom of Fibro. This book is very helpful! I keep it sitting near my bed and read it to help me sleep when I can't.


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
193 of 210 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.